# SDR DHL2004363012

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 354001056
- Part serial: 201
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO CONTINUES CHIME.  NO ANNUNCIATORS ILLUMINATED.  REPLACE MWC PER MM 33-15-11.  AURAL WARNING CHECKS OK PER MM 31-24-00.
